This paper focuses on the oscillation criteria for the third-order neutral differential equations with unbounded neutral coefficients and distributed deviating arguments. Using comparison principles, new sufficient conditions improve some known existing results substantially due to less constraints on the considered equation. At last, two examples are established to illustrate the given theorems.
SUN, YIBING; ZHAO, YIGE; and XIE, QIANGQIANG
"Oscillation criteria for third-order neutral differential equations with unbounded neutral coefficients and distributed deviating arguments,"
Turkish Journal of Mathematics: Vol. 46:
3, Article 30.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss3/30